\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Pullback uniform dissipativity of stochastic reversible Schnackenberg equations

Abstract Related Papers Cited by
  • Asymptotic dynamics of stochastic reversible Schnackenberg equations with multiplicative white noise on a three-dimensional bounded domain is investigated in this paper. The pullback uniform dissipativity in terms of the existence of a common pullback absorbing set with respect to the reverse reaction rate of this typical autocatalytic reaction-diffusion system is proved through decomposed grouping estimates.
    Mathematics Subject Classification: Primary: 37L30, 37L55; Secondary: 35B40, 35K55, 60H15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Arnold, "Random Dynamical Systems", Springer-Verlag, New York and Berlin, 1998.

    [2]

    P.W. Bates, K. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Diff. Eqns., 246 (2009), 845-869.

    [3]

    V. V. Chepyzhov and M. I. Vishik, "Attractors for Equations of Mathematical Physics," AMS Colloquium Publications, Vol. 49, AMS, Providence, RI, 2002.

    [4]

    I. Chueshov, "Monotone Random Systems Theory and Applications", Lect. Notes of Math., Vol. 1779, Springer, New York, 2002.

    [5]

    H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.

    [6]

    P. Gray and S. K. Scott, Autocatalytic reactions in the isothermal, continuous stirred tank reactor: Oscillations and instabilities in the system $a+2b\to 3b,b\to c$, Chem. Eng. Sci., 39 (1984), 1087-1097.

    [7]

    P. Martin-Rubio and J.C. Robinson, Attractors for the stochastic 3D Navier-Stokes equations, Stochastics and Dynamics, 3 (2003), 279-297.

    [8]

    J.D. Murray, Mathematical Biology II: Spatial Models and Biomedical Applications, 3rd edition, Springer, New York, 2003.

    [9]

    J. E. Pearson, Complex patterns in a simple system, Science, 261 (1993), 189-192.

    [10]

    J. Schnackenberg, Simple chemical reaction systems with limit cycle behavior, J. Theor. Biology, 81 (1979), 389-400.

    [11]

    G. R. Sell and Y. You, "Dynamics of Evolutionary Equations," Applied Mathematical Sciences, 143, Springer-Verlag, New York, 2002.

    [12]

    M.J. Ward and J. Wei, The existence and stability of asymmetric spike patterns for the Schnackenberg model, Stud. Appl. Math., 109 (2002), 229-264.

    [13]

    Y. You, Dynamics of three-component reversible Gray-Scott model, DCDS-B, 14 (2010), 1671-1688.

    [14]

    Y. You, Global dynamics and robustness of reversible autocatalytic reaction-diffusion systems, Nonlinear Analysis, Series A, 75 (2012), 3049-3071.

    [15]

    Y. You, Random attractor for stochastic reversible Schnackenberg equations, Discrete and Continuous Dynamical Systems, Series S, 7 (2014), 1347-1362.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(72) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return